In this paper, we study the uniqueness solution for impulsive fractional differential equation of order α ∈ (2, 3) existence by using Banach fixed point theorem, Schauder fixed point theorem and we present an example to illustrate the uniqueness result.
Digital Object Identifier (DOI)
Singhal, Sandeep and Samsudeen Sehik Uduman, Pattani
"Impulsive Fractional Differential Equation of Order α ∈ (2, 3),"
Progress in Fractional Differentiation & Applications: Vol. 6
, Article 5.
Available at: https://dc.naturalspublishing.com/pfda/vol6/iss4/5